# SDR AALA20100504TUL12

- Difficulty date: May 4, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TIE DOWN RIGHT SIDE DAMAGED IN AFT CARGO.  INSTALLED SERVICEABLE TIE DOWN PER SRM 51-30-00.
